Alert archive / California / High Wind Warnings in 2014
High Wind Warning 10, NWS Hanford, CA
NWS Hanford, CA issued this high wind warning at Dec 29, 2014, 11:54 AM PST. It took effect at Dec 30, 2014, 4:00 PM PST. It was in force for 18 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Dec 29, 2014, 11:54 AM PST (19:54 UTC)
- In effect from
- Dec 30, 2014, 4:00 PM PST
- Expired
- Dec 31, 2014, 10:00 AM PST
- In force
- 18 hr
- Issued by
- NWS Hanford, CA
The text
As transmitted, in the capitals the NWS used until 2016.
154 WWUS76 KHNX 291954 NPWHNX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 1154 AM PST MON DEC 29 2014 CAZ096-300400- /O.NEW.KHNX.HW.W.0010.141231T0000Z-141231T1800Z/ SIERRA NEVADA FROM YOSEMITE TO KINGS CANYON- 1154 AM PST MON DEC 29 2014 ...HIGH WIND WARNING IN EFFECT FROM 4 PM TUESDAY TO 10 AM PST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN HANFORD HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 4 PM TUESDAY TO 10 AM PST WEDNESDAY FOR THE SOUTHERN SIERRA NEVADA FROM YOSEMITE TO KINGS CANYON. * LOCATIONS INCLUDE...YOSEMITE VALLEY...TUOLUMNE MEADOWS... TIOGA PASS...WAWONA...FISH CAMP...HUNTINGTON LAKE...SHAVER LAKE.| * WINDS...NORTHEAST 30 TO 50 MPH WITH GUSTS TO 75 MPH OR HIGHER. * TIMING...THE STRONGEST WINDS ARE LIKELY BETWEEN MIDNIGHT AND 7 AM PST WEDNESDAY. * IMPACTS...DOWNED TREES...DOWNED POWER LINES...PROPERTY DAMAGE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ CAZ093-300400- /O.NEW.KHNX.WI.Y.0042.141231T0000Z-141231T1800Z/ MARIPOSA MADERA AND FRESNO COUNTY FOOTHILLS- 1154 AM PST MON DEC 29 2014 ...WIND ADVISORY IN EFFECT FROM 4 PM TUESDAY TO 10 AM PST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN HANFORD HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 4 PM TUESDAY TO 10 AM PST WEDNESDAY FOR THE MARIPOSA MADERA AND FRESNO COUNTY FOOTHILLS. * LOCATIONS INCLUDE...MARIPOSA...OAKHURST...COARSEGOLD... AUBERRY...BASS LAKE. * WINDS...NORTHEAST 25 TO 35 MPH WITH GUSTS TO 50 MPH. * TIMING...THE STRONGEST WINDS ARE LIKELY BETWEEN MIDNIGHT AND 7 AM PST WEDNESDAY. * IMPACTS...DOWNED TREES AND DOWNED POWER LINES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF UP TO 50 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ DURFEE WEATHER.GOV/HANFORD
6 follow-up statements
325 WWUS76 KHNX 300359 NPWHNX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 759 PM PST MON DEC 29 2014 CAZ096-301200- /O.CON.KHNX.HW.W.0010.141231T0000Z-141231T1800Z/ SIERRA NEVADA FROM YOSEMITE TO KINGS CANYON- 759 PM PST MON DEC 29 2014 ...HIGH WIND WARNING REMAINS IN EFFECT FROM 4 PM TUESDAY TO 10 AM PST WEDNESDAY... A HIGH WIND WARNING REMAINS IN EFFECT FROM 4 PM TUESDAY TO 10 AM PST WEDNESDAY FOR THE SOUTHERN SIERRA NEVADA FROM YOSEMITE TO KINGS CANYON. * LOCATIONS INCLUDE...YOSEMITE VALLEY...TUOLUMNE MEADOWS... TIOGA PASS...WAWONA...FISH CAMP...HUNTINGTON LAKE...SHAVER LAKE. * WINDS...NORTHEAST 30 TO 50 MPH WITH GUSTS TO 75 MPH OR HIGHER. * TIMING...THE STRONGEST WINDS ARE LIKELY BETWEEN MIDNIGHT AND 7 AM PST WEDNESDAY. * IMPACTS...DOWNED TREES...DOWNED POWER LINES...PROPERTY DAMAGE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ CAZ093-301200- /O.CON.KHNX.WI.Y.0042.141231T0000Z-141231T1800Z/ MARIPOSA MADERA AND FRESNO COUNTY FOOTHILLS- 759 PM PST MON DEC 29 2014 ...WIND ADVISORY REMAINS IN EFFECT FROM 4 PM TUESDAY TO 10 AM PST WEDNESDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 4 PM TUESDAY TO 10 AM PST WEDNESDAY FOR THE MARIPOSA MADERA AND FRESNO COUNTY FOOTHILLS. * LOCATIONS INCLUDE...MARIPOSA...OAKHURST...COARSEGOLD... AUBERRY...BASS LAKE. * WINDS...NORTHEAST 25 TO 35 MPH WITH GUSTS TO 50 MPH. * TIMING...THE STRONGEST WINDS ARE LIKELY BETWEEN MIDNIGHT AND 7 AM PST WEDNESDAY. * IMPACTS...DOWNED TREES AND DOWNED POWER LINES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF UP TO 50 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ JEB WEATHER.GOV/HANFORD
673 WWUS76 KHNX 301231 NPWHNX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 431 AM PST TUE DEC 30 2014 CAZ096-302045- /O.CON.KHNX.HW.W.0010.141231T0000Z-141231T1800Z/ SIERRA NEVADA FROM YOSEMITE TO KINGS CANYON- 431 AM PST TUE DEC 30 2014 ...HIGH WIND WARNING REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON TO 10 AM PST WEDNESDAY... A HIGH WIND WARNING REMAINS IN EFFECT FROM 4 PM TUESDAY TO 10 AM PST WEDNESDAY FOR THE SOUTHERN SIERRA NEVADA FROM YOSEMITE TO KINGS CANYON. * LOCATIONS INCLUDE...YOSEMITE VALLEY...TUOLUMNE MEADOWS...TIOGA PASS...WAWONA...FISH CAMP...HUNTINGTON LAKE...SHAVER LAKE. * WINDS...NORTHEAST 30 TO 50 MPH WITH GUSTS TO 75 MPH OR HIGHER. * TIMING...THE STRONGEST WINDS ARE LIKELY BETWEEN MIDNIGHT AND 7 AM PST WEDNESDAY. * IMPACTS...DOWNED TREES...DOWNED POWER LINES...PROPERTY DAMAGE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ CAZ093-302045- /O.CON.KHNX.WI.Y.0042.141231T0000Z-141231T1800Z/ MARIPOSA MADERA AND FRESNO COUNTY FOOTHILLS- 431 AM PST TUE DEC 30 2014 ...WIND ADVISORY REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON TO 10 AM PST WEDNESDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 4 PM TUESDAY TO 10 AM PST WEDNESDAY FOR THE MARIPOSA MADERA AND FRESNO COUNTY FOOTHILLS. * LOCATIONS INCLUDE...MARIPOSA...OAKHURST...COARSEGOLD... AUBERRY...BASS LAKE AND NORTH FORK. * WINDS...NORTHEAST 25 TO 35 MPH WITH GUSTS TO 50 MPH. * TIMING...THE STRONGEST WINDS ARE LIKELY BETWEEN MIDNIGHT AND 7 AM PST WEDNESDAY. * IMPACTS...DOWNED TREES AND DOWNED POWER LINES...PROPERTY DAMAGE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF UP TO 50 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CAZ089>092-302045- /O.NEW.KHNX.HZ.A.0002.150101T0600Z-150101T1700Z/ WEST CENTRAL SAN JOAQUIN VALLEY-EAST CENTRAL SAN JOAQUIN VALLEY- SOUTHWESTERN SAN JOAQUIN VALLEY-SOUTHEASTERN SAN JOAQUIN VALLEY- 431 AM PST TUE DEC 30 2014 ...HARD FREEZE WATCH IN EFFECT FROM WEDNESDAY EVENING THROUGH THURSDAY MORNING... THE NATIONAL WEATHER SERVICE IN HANFORD HAS ISSUED A HARD FREEZE WATCH...WHICH IS IN EFFECT FROM WEDNESDAY EVENING THROUGH THURSDAY MORNING FOR THE CENTRAL AND SOUTHERN SAN JOAQUIN VALLEY. * LOCATIONS INCLUDE...LOS BANOS...MERCED...MADERA...FRESNO... LEMOORE...HANFORD...VISALIA...TULARE...PORTERVILLE...DELANO AND BAKERSFIELD. * TEMPERATURES...RANGING FROM 21 TO 27 DEGREES. * DURATIONS...BELOW FREEZING FOR 8 TO 12 HOURS...WITH TEMPERATURES OF 27 DEGREES OR LESS FOR 4 TO 8 HOURS POSSIBLE. * TIMING...LATE WEDNESDAY EVENING THROUGH THURSDAY MORNING. * IMPACTS...A HARD FREEZE CAN KILL CROPS AND SENSITIVE VEGETATION...AND HARM OUTDOOR PETS AND LIVESTOCK. EXTENDED EXPOSURE TO COLD CAN CAUSE HYPOTHERMIA. EXPOSED WATER PIPES COULD BURST. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HARD FREEZE WATCH MEANS TEMPERATURES OF 27 DEGREES OR LESS ARE POSSIBLE. PROTECTIVE MEASURES TO SAVE CROPS AND SENSITIVE VEGETATION SHOULD BE TAKEN. VULNERABLE ANIMALS AND PETS SHOULD BE KEPT INDOORS IN A HOUSE OR BARN. EXPOSED PIPES SHOULD BE WRAPPED TO KEEP THEM FROM BURSTING. && $$ DCH WEATHER.GOV/HANFORD
574 WWUS76 KHNX 302042 NPWHNX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 1242 PM PST TUE DEC 30 2014 CAZ096-310445- /O.CON.KHNX.HW.W.0010.141231T0000Z-141231T1800Z/ SIERRA NEVADA FROM YOSEMITE TO KINGS CANYON- 1242 PM PST TUE DEC 30 2014 ...HIGH WIND WARNING REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON TO 10 AM PST WEDNESDAY... * LOCATIONS INCLUDE...YOSEMITE VALLEY...TUOLUMNE MEADOWS...TIOGA PASS...WAWONA...FISH CAMP...HUNTINGTON LAKE...SHAVER LAKE. * WINDS...NORTHEAST 30 TO 50 MPH WITH GUSTS TO 75 MPH OR HIGHER. * TIMING...THE STRONGEST WINDS ARE LIKELY BETWEEN MIDNIGHT AND 7 AM PST WEDNESDAY. * IMPACTS...DOWNED TREES...DOWNED POWER LINES...PROPERTY DAMAGE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ CAZ093-310445- /O.CON.KHNX.WI.Y.0042.141231T0000Z-141231T1800Z/ MARIPOSA MADERA AND FRESNO COUNTY FOOTHILLS- 1242 PM PST TUE DEC 30 2014 ...WIND ADVISORY REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON TO 10 AM PST WEDNESDAY... * LOCATIONS INCLUDE...MARIPOSA...OAKHURST...COARSEGOLD... AUBERRY...BASS LAKE AND NORTH FORK. * WINDS...NORTHEAST 25 TO 35 MPH WITH GUSTS TO 50 MPH. * TIMING...THE STRONGEST WINDS ARE LIKELY BETWEEN MIDNIGHT AND 7 AM PST WEDNESDAY. * IMPACTS...DOWNED TREES AND DOWNED POWER LINES...PROPERTY DAMAGE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF UP TO 50 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CAZ089>092-310445- /O.CON.KHNX.HZ.A.0002.150101T0600Z-150101T1700Z/ WEST CENTRAL SAN JOAQUIN VALLEY-EAST CENTRAL SAN JOAQUIN VALLEY- SOUTHWESTERN SAN JOAQUIN VALLEY-SOUTHEASTERN SAN JOAQUIN VALLEY- 1242 PM PST TUE DEC 30 2014 ...HARD FREEZE WATCH REMAINS IN EFFECT FROM WEDNESDAY EVENING THROUGH THURSDAY MORNING... * LOCATIONS INCLUDE...LOS BANOS...MERCED...MADERA...FRESNO... LEMOORE...HANFORD...VISALIA...TULARE...PORTERVILLE...DELANO AND BAKERSFIELD. * TEMPERATURES...RANGING FROM 21 TO 27 DEGREES. * DURATIONS...BELOW FREEZING FOR 8 TO 12 HOURS...WITH TEMPERATURES OF 27 DEGREES OR LESS FOR 4 TO 8 HOURS POSSIBLE. * TIMING...LATE WEDNESDAY EVENING THROUGH THURSDAY MORNING. * IMPACTS...A HARD FREEZE CAN KILL CROPS AND SENSITIVE VEGETATION...AND HARM OUTDOOR PETS AND LIVESTOCK. EXTENDED EXPOSURE TO COLD CAN CAUSE HYPOTHERMIA. EXPOSED WATER PIPES COULD BURST. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HARD FREEZE WATCH MEANS TEMPERATURES OF 27 DEGREES OR LESS ARE POSSIBLE. PROTECTIVE MEASURES TO SAVE CROPS AND SENSITIVE VEGETATION SHOULD BE TAKEN. VULNERABLE ANIMALS AND PETS SHOULD BE KEPT INDOORS IN A HOUSE OR BARN. EXPOSED PIPES SHOULD BE WRAPPED TO KEEP THEM FROM BURSTING. && $$ DURFEE WEATHER.GOV/HANFORD
455 WWUS76 KHNX 310430 NPWHNX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 830 PM PST TUE DEC 30 2014 CAZ089>092-311230- /O.UPG.KHNX.HZ.A.0002.150101T0600Z-150101T1700Z/ /O.NEW.KHNX.HZ.W.0002.150101T0600Z-150101T1700Z/ WEST CENTRAL SAN JOAQUIN VALLEY-EAST CENTRAL SAN JOAQUIN VALLEY- SOUTHWESTERN SAN JOAQUIN VALLEY-SOUTHEASTERN SAN JOAQUIN VALLEY- 830 PM PST TUE DEC 30 2014 ...HARD FREEZE WARNING IN EFFECT FROM 10 PM WEDNESDAY TO 9 AM PST THURSDAY... THE NATIONAL WEATHER SERVICE IN HANFORD HAS ISSUED A HARD FREEZE WARNING...WHICH IS IN EFFECT FROM 10 PM WEDNESDAY TO 9 AM PST THURSDAY FOR THE CENTRAL AND SOUTHERN SAN JOAQUIN VALLEY. THE HARD FREEZE WATCH IS NO LONGER IN EFFECT. * LOCATIONS INCLUDE...LOS BANOS...MERCED...MADERA...FRESNO... LEMOORE...HANFORD...VISALIA...TULARE...PORTERVILLE...DELANO AND BAKERSFIELD. * TEMPERATURES...RANGING FROM 21 TO 27 DEGREES. * DURATIONS...BELOW FREEZING FOR 8 TO 12 HOURS...WITH TEMPERATURES OF 27 DEGREES OR LESS FOR 4 TO 8 HOURS POSSIBLE. * TIMING...LATE WEDNESDAY EVENING THROUGH THURSDAY MORNING. * IMPACTS...A HARD FREEZE CAN KILL CROPS AND SENSITIVE VEGETATION...AND HARM OUTDOOR PETS AND LIVESTOCK. EXTENDED EXPOSURE TO COLD CAN CAUSE HYPOTHERMIA. EXPOSED WATER PIPES COULD BURST. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HARD FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. VULNERABLE ANIMALS AND PETS SHOULD BE KEPT INDOORS IN A HOUSE OR BARN. EXPOSED PIPES SHOULD BE WRAPPED TO KEEP THEM FROM BURSTING. && $$ CAZ096-311230- /O.CON.KHNX.HW.W.0010.000000T0000Z-141231T1800Z/ SIERRA NEVADA FROM YOSEMITE TO KINGS CANYON- 830 PM PST TUE DEC 30 2014 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 10 AM PST WEDNESDAY... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 10 AM PST WEDNESDAY FOR THE HIGHER ELEVATIONS OF THE SOUTHERN SIERRA NEVADA FROM YOSEMITE TO KINGS CANYON. * LOCATIONS INCLUDE...YOSEMITE VALLEY...TUOLUMNE MEADOWS...TIOGA PASS...WAWONA...FISH CAMP...HUNTINGTON LAKE...SHAVER LAKE. * WINDS...NORTHEAST 30 TO 50 MPH WITH GUSTS TO 75 MPH OR HIGHER. * TIMING...THE STRONGEST WINDS ARE LIKELY BETWEEN MIDNIGHT AND 7 AM PST WEDNESDAY. * IMPACTS...DOWNED TREES...DOWNED POWER LINES...PROPERTY DAMAGE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ CAZ093-311230- /O.CON.KHNX.WI.Y.0042.000000T0000Z-141231T1800Z/ MARIPOSA MADERA AND FRESNO COUNTY FOOTHILLS- 830 PM PST TUE DEC 30 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST WEDNESDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST WEDNESDAY FOR THE FOOTHILLS OF MARIPOSA...MADERA AND FRESNO COUNTIES. * LOCATIONS INCLUDE...MARIPOSA...OAKHURST...COARSEGOLD... AUBERRY...BASS LAKE AND NORTH FORK. * WINDS...NORTHEAST 25 TO 35 MPH WITH GUSTS TO 55 MPH. * TIMING...THE STRONGEST WINDS ARE LIKELY BETWEEN MIDNIGHT AND 7 AM PST WEDNESDAY. * IMPACTS...DOWNED TREES AND DOWNED POWER LINES...PROPERTY DAMAGE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 45 MPH OR HIGHER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ SANGER WEATHER.GOV/HANFORD
264 WWUS76 KHNX 311205 NPWHNX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 405 AM PST WED DEC 31 2014 CAZ089>092-312015- /O.CON.KHNX.HZ.W.0002.150101T0600Z-150101T1700Z/ WEST CENTRAL SAN JOAQUIN VALLEY-EAST CENTRAL SAN JOAQUIN VALLEY- SOUTHWESTERN SAN JOAQUIN VALLEY-SOUTHEASTERN SAN JOAQUIN VALLEY- 405 AM PST WED DEC 31 2014 ...HARD FREEZE WARNING REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 9 AM PST THURSDAY... * LOCATIONS INCLUDE...LOS BANOS...MERCED...MADERA...FRESNO... LEMOORE...HANFORD...VISALIA...TULARE...PORTERVILLE...DELANO AND BAKERSFIELD. * TEMPERATURES...RANGING FROM 21 TO 27 DEGREES. * DURATIONS...BELOW FREEZING FOR 8 TO 12 HOURS...WITH TEMPERATURES OF 27 DEGREES OR LESS FOR 4 TO 8 HOURS POSSIBLE. * TIMING...LATE WEDNESDAY EVENING THROUGH THURSDAY MORNING. * IMPACTS...A HARD FREEZE CAN KILL CROPS AND SENSITIVE VEGETATION...AND HARM OUTDOOR PETS AND LIVESTOCK. EXTENDED EXPOSURE TO COLD CAN CAUSE HYPOTHERMIA. EXPOSED WATER PIPES COULD BURST. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HARD FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. VULNERABLE ANIMALS AND PETS SHOULD BE KEPT INDOORS IN A HOUSE OR BARN. EXPOSED PIPES SHOULD BE WRAPPED TO KEEP THEM FROM BURSTING. && $$ CAZ096-311800- /O.CON.KHNX.HW.W.0010.000000T0000Z-141231T1800Z/ SIERRA NEVADA FROM YOSEMITE TO KINGS CANYON- 405 AM PST WED DEC 31 2014 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 10 AM PST THIS MORNING... * LOCATIONS INCLUDE...YOSEMITE VALLEY...TUOLUMNE MEADOWS...TIOGA PASS...WAWONA...FISH CAMP...HUNTINGTON LAKE...SHAVER LAKE. * WINDS...NORTHEAST 30 TO 50 MPH WITH GUSTS TO 75 MPH OR HIGHER. * TIMING...THE STRONGEST WINDS ARE LIKELY BETWEEN MIDNIGHT AND 7 AM PST WEDNESDAY. * IMPACTS...DOWNED TREES...DOWNED POWER LINES...PROPERTY DAMAGE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ CAZ093-311800- /O.CON.KHNX.WI.Y.0042.000000T0000Z-141231T1800Z/ MARIPOSA MADERA AND FRESNO COUNTY FOOTHILLS- 405 AM PST WED DEC 31 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST THIS MORNING... * LOCATIONS INCLUDE...MARIPOSA...OAKHURST...COARSEGOLD... AUBERRY...BASS LAKE AND NORTH FORK. * WINDS...NORTHEAST 25 TO 35 MPH WITH GUSTS TO 55 MPH. * TIMING...THE STRONGEST WINDS ARE LIKELY BETWEEN MIDNIGHT AND 7 AM PST WEDNESDAY. * IMPACTS...DOWNED TREES AND DOWNED POWER LINES...PROPERTY DAMAGE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 45 MPH OR HIGHER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ JDB WEATHER.GOV/HANFORD
592 WWUS76 KHNX 311812 NPWHNX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 1012 AM PST WED DEC 31 2014 CAZ096-010000- /O.EXP.KHNX.HW.W.0010.000000T0000Z-141231T1800Z/ /O.NEW.KHNX.HW.W.0011.141231T1812Z-150101T0000Z/ SIERRA NEVADA FROM YOSEMITE TO KINGS CANYON- 1012 AM PST WED DEC 31 2014 ...HIGH WIND WARNING NOW IN EFFECT UNTIL 4 PM PST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN HANFORD HAS EXTENDED THE HIGH WIND WARNING FOR THE SOUTHERN SIERRA NEVADA TO 4 PM PST. THE WARNING IS IN EFFECT FROM FOR THE HIGHER ELEVATIONS FROM YOSEMITE TO KINGS CANYON. * LOCATIONS INCLUDE...YOSEMITE VALLEY...TUOLUMNE MEADOWS...TIOGA PASS...WAWONA...FISH CAMP...HUNTINGTON LAKE...SHAVER LAKE. * WINDS...NORTHEAST 30 TO 50 MPH WITH GUSTS TO 75 MPH OR HIGHER. * TIMING...THE STRONGEST WINDS ARE LIKELY BETWEEN 11 AM PST AND 2 PM PST TODAY. WINDS WILL BEGIN TO ABATE AFTER 2 PM PST. * IMPACTS...DOWNED TREES...DOWNED POWER LINES...PROPERTY DAMAGE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ CAZ093-311915- /O.EXP.KHNX.WI.Y.0042.000000T0000Z-141231T1800Z/ MARIPOSA MADERA AND FRESNO COUNTY FOOTHILLS- 1012 AM PST WED DEC 31 2014 ...WIND ADVISORY HAS EXPIRED... NORTHEAST WINDS WILL GRADUALLY DIMINISH THROUGH THIS AFTERNOON. HOWEVER...LOCAL WIND GUSTS OF AROUND 30 MPH ARE STILL POSSIBLE UNTIL 2 PM PST. $$ CAZ089>092-010215- /O.CON.KHNX.HZ.W.0002.150101T0600Z-150101T1700Z/ WEST CENTRAL SAN JOAQUIN VALLEY-EAST CENTRAL SAN JOAQUIN VALLEY- SOUTHWESTERN SAN JOAQUIN VALLEY-SOUTHEASTERN SAN JOAQUIN VALLEY- 1012 AM PST WED DEC 31 2014 ...HARD FREEZE WARNING REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 9 AM PST THURSDAY... * LOCATIONS INCLUDE...LOS BANOS...MERCED...MADERA...FRESNO... LEMOORE...HANFORD...VISALIA...TULARE...PORTERVILLE...DELANO AND BAKERSFIELD. * TEMPERATURES...RANGING FROM 21 TO 27 DEGREES. * DURATIONS...BELOW FREEZING FOR 8 TO 12 HOURS...WITH TEMPERATURES OF 27 DEGREES OR LESS FOR 4 TO 8 HOURS POSSIBLE. * TIMING...LATE WEDNESDAY EVENING THROUGH THURSDAY MORNING. * IMPACTS...A HARD FREEZE CAN KILL CROPS AND SENSITIVE VEGETATION...AND HARM OUTDOOR PETS AND LIVESTOCK. EXTENDED EXPOSURE TO COLD CAN CAUSE HYPOTHERMIA. EXPOSED WATER PIPES COULD BURST. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HARD FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. VULNERABLE ANIMALS AND PETS SHOULD BE KEPT INDOORS IN A HOUSE OR BARN. EXPOSED PIPES SHOULD BE WRAPPED TO KEEP THEM FROM BURSTING. && $$ DURFEE WEATHER.GOV/HANFORD
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Hanford, CA wrote its last area forecast discussion before this high wind warning went out at Dec 29, 3:23 AM PST, 8 hours 31 minutes earlier.
Area forecast discussion, Dec 29, 3:23 AM PST, 8 hours 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN JOAQUIN VALLEY - HANFORD CA
323 AM PST MON DEC 29 2014
.SYNOPSIS...CONTINUED MOSTLY CLEAR SKIES TODAY WITH WEAK HIGH
PRESSURE OVER THE REGION. COLDER BY MIDWEEK WITH A SLIGHT CHANCE
OF SHOWERS TUESDAY INTO WEDNESDAY...AND SNOW OVER THE KERN COUNTY
MOUNTAINS AND DESERT.
&&
.DISCUSSION...A NORTHERLY FLOW ALOFT IS PREVAILING OVER OUR
REGION AS A RESULT OF INTERACTION BETWEEN AN UPPER RIDGE OFF THE
WESTERN CONUS COAST AND A COLD UPPER TROUGH OVER THE INTER-
MOUNTAIN WEST. WITH A DRY AIRMASS CURRENTLY SITUATED OVER OUR
AREA...ONE MORE MOSTLY SUNNY AND DRY DAY IS EXPECTED ACROSS OUR
AREA TODAY BEFORE AN UPPER LOW CURRENTLY SITUATED OVER THE PAC NW
PLUNGES SOUTHWARD...PULLING AN ARCTIC AIRMASS INTO OUR AREA BY
TUESDAY.
HOWEVER...RH PROGS ARE NOT INDICATING MUCH MOISTURE WITH THIS
SYSTEM AND THE 06Z WRF AND HIGH RESOLUTION MODELS ARE INDICTING
THE LOW WILL DROP SOUTHWARD FURTHER EAST THAN EARLIER ANTICIAPTED.
THIS MAY RESULT IN LESS PRECIPITATION COVERAGE AND AMOUNTS FOR OUR
AREA THAN EARLIER ANTICIPATED ALTHOUGH THERE IS STILL THE
POTENTIAL FOR TRAVEL TO BE ADVERSELY IMPACTED ON TUESDAY NIGHT
AND WEDNESDAY MORNING OVER THE KERN COUNTY MOUNTAINS AND DESERTS
WHERE A WINTER STORM WATCH REMAINS IN EFFECT AS THE SNOW LEVEL IS
EXPECTED TO PLUNGE TO 1500 FEET BY WEDNESDAY MORNING AND LIQUID
SNOW RATIOS ARE EXPECTED TO BE HIGH DUE THE THE ARCTIC ORIGIN OF
THIS SYSTEM.
ANOTHER IMPACT FROM THIS SYSTEM IS THE POTENTIAL FOR STRONG
NORTHEAST WINDS OVER THE HIGHER ELEVATIONS OF THE SOUTHERN SIERRA
NEVADA ON TUESDAY NIGHT AND WEDNESDAY AS THAT AREA WILL BE THE
NORTHWEST OF THE LOW CENTER WHICH WILL MAKE IT FAVORABLE FOR
STRONG DOWNSLOPE DURING THAT PERIOD. RFC QPF AMOUNTS ARE FAIRLY
LIGHT WITH THIS SYSTEM...WITH UP TO A QUARTER INCH OF LIQUID
EQUIVALENT OVER THE KERN COUNTY MOUNTAINS AS WELL AS OVER THE HIGH
ELEVATIONS OF THE SOUTHERN SIERRA NEVADA. UP TO A TENTH OF AN INCH
IS POSSIBLE ALONG THE FLOOR OF THE KERN COUNTY DESERTS...BUT WITH
SNOW RATIOS EXPECTED TO BE HIGH...UP TO 2 INCHES OF SNOW WILL BE
POSSIBLE IN THE DESERTS TUESDAY NIGHT THROUGH WEDNESDAY MORNING
WHILE UP TO 6 INCHES WILL BE POSSIBLE IN THE TEHACHAPI MOUNTAINS.
HAVE NOTICED THAT THE 00Z AND 06Z MODEL RUNS HAVE BEEN TRENDING A
BIT DRIER HOWEVER...SO THIS WILL NEED TO BE RE-ASSESSED BY THE DAY
SHIFT. THE MODELS ARE IN GOOD AGREEMENT THAT THIS SYSTEM IS
PROGGED TO TRACK EAST ACROSS THE DESERT SOUTHWEST ON WEDNESDAY
NIGHT AND THURSDAY RESULTING IN CLEARING SKIES AND THE END OF ANY
PRECIPITATION CHANCES FOR OUR AREA.
THE MEDIUM RANGE MODELS AND THEIR ENSEMBLE MEMBERS ARE SHOWING
GOOD CONSENSUS IN SLOWLY BUILDING THE OFFSHORE RIDGE INLAND FRIDAY
THROUGH THE WEEKEND WHICH WILL RESULT IN DRY CONDITIONS AND A
NOTICABLE WARMING TREND FOR THE HIGHER ELEVATIONS. THIS WILL ALSO
RESULT IN THE RETURN OF NIGHT AND MORNING FOG FOR THE SAN JOAQUIN
VALLEY.
&&
.AVIATION...IN THE SAN JOAQUIN VALLEY...LOCAL MVFR IN MIST NEAR
MCE THROUGH 18Z TODAY. OTHERWISE...VFR CONDITIONS CAN BE EXPECTED
THROUGHOUT THE CENTRAL CA INTERIOR DURING THE NEXT 24 HOURS.
&&
.AIR QUALITY ISSUES...ON MONDAY DECEMBER 29 2014...
FIREPLACE/WOOD STOVE BURNING STATUS IS: NO BURNING UNLESS
REGISTERED IN FRESNO... KERN... KINGS... MADERA... MERCED AND
TULARE COUNTIES. FURTHER INFORMATION IS AVAILABLE AT VALLEYAIR.ORG
&&
.CERTAINTY...
THE LEVEL OF CERTAINTY FOR DAYS 1 AND 2 IS MEDIUM.
THE LEVEL OF CERTAINTY FOR DAYS 3 THROUGH 7 IS HIGH.
THIS INFORMATION IS PROVIDED AS PART OF A TRIAL PROJECT CONDUCTED
BY THE NATIONAL WEATHER SERVICE SAN JOAQUIN VALLEY - HANFORD.
CERTAINTY LEVELS INCLUDE LOW...MEDIUM...AND HIGH. PLEASE VISIT
WWW.WEATHER.GOV/HNX/CERTAINTY.PHP /ALL LOWER CASE/ FOR ADDITIONAL
INFORMATION AND/OR TO PROVIDE FEEDBACK.
&&
.CLIMATE...
RECORDS
SITE DATE HI_MAX:YEAR LO_MAX:YEAR HI_MIN:YEAR LO_MIN:YEAR
KFAT 12-29 69:1949 36:1908 54:1977 24:1990
KFAT 12-30 67:1904 36:1902 54:2001 24:1969
KFAT 12-31 69:1997 36:1929 53:1913 23:1975
KBFL 12-29 73:1956 40:1929 57:1977 22:1929
KBFL 12-30 74:1904 44:1986 53:1981 15:1905
KBFL 12-31 73:1913 39:1919 53:1981 19:1929
&&
.HNX WATCHES/WARNINGS/ADVISORIES...
WINTER STORM WATCH FROM TUESDAY AFTERNOON THROUGH WEDNESDAY
AFTERNOON CAZ095-098-099.
&&
PUBLIC...DS
AVN/FW...JDB
SYNOPSIS...JDB
WEATHER.GOV/HANFORDHazardous weather outlook, Dec 29, 10:00 AM PST, 1 hour 54 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN JOAQUIN VALLEY - HANFORD CA 1000 AM PST MON DEC 29 2014 CAZ089>092-301800- WEST CENTRAL SAN JOAQUIN VALLEY-EAST CENTRAL SAN JOAQUIN VALLEY- SOUTHWESTERN SAN JOAQUIN VALLEY-SOUTHEASTERN SAN JOAQUIN VALLEY- 1000 AM PST MON DEC 29 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE CENTRAL AND SOUTHERN SAN JOAQUIN VALLEY. ...BELOW FREEZING MORNING... .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER EXPECTED. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY * TEMPERATURE: 26 TO 30 DEGREES. * TIMING: MIDNIGHT UNTIL MID MORNING WEDNESDAY. * LOCATIONS INCLUDE: ENTIRE SAN JOAQUIN VALLEY. * IMPACTS: VERY COLD TEMPERATURES CAN KILL CROPS AND SENSITIVE VEGETATION...AND HARM OUTDOOR PETS AND LIVESTOCK. EXTENDED EXPOSURE TO COLD CAN CAUSE HYPOTHERMIA. * STAY TUNED TO NOAA WEATHER RADIO...OR YOUR FAVORITE NEWS SOURCE...FOR FURTHER INFORMATION. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED. WEATHER SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT OR UNUSUAL CONDITIONS TO THE NATIONAL WEATHER SERVICE. CAZ096-301800- SIERRA NEVADA FROM YOSEMITE TO KINGS CANYON- 1000 AM PST MON DEC 29 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE SOUTHERN SIERRA NEVADA FROM YOSEMITE TO KINGS CANYON. ...GUSTY WINDS... .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER EXPECTED. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY * WINDS: EASTERLY 40 TO 60 MPH WITH GUSTS TO 85 MPH. * TIMING: WEDNESDAY AFTERNOON THROUGH THURSDAY AFTERNOON. * LOCATIONS INCLUDE: TUOLUMNE MEADOWS...TIOGA PASS...HUNTINGTON LAKE...DEVILS POST PILE. * IMPACTS: DANGEROUS DRIVING CONDITIONS. BLOWING SNOW POSSIBLE OVER THE HIGHER ELEVATIONS. * STAY TUNED TO NOAA WEATHER RADIO...OR YOUR FAVORITE NEWS SOURCE...FOR FURTHER INFORMATION. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED. WEATHER SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT OR UNUSUAL CONDITIONS TO THE NATIONAL WEATHER SERVICE. CAZ093-301800- MARIPOSA MADERA AND FRESNO COUNTY FOOTHILLS- 1000 AM PST MON DEC 29 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE MARIPOSA MADERA AND FRESNO COUNTY FOOTHILLS. ...GUSTY WINDS... .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER EXPECTED. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY * WINDS: EASTERLY 25 TO 35 MPH WITH GUSTS TO 55 MPH. * TIMING: TUESDAY EVENING THROUGH WEDNESDAY AFTERNOON. * LOCATIONS INCLUDE: THE FOOTHILL CITIES AND TOWNS OF MARIPOSA, MADERA AND FRESNO COUNTY. * IMPACTS: DANGEROUS DRIVING CONDITIONS, ESPECIALLY FOR HIGH PROFILE VEHICLES. * STAY TUNED TO NOAA WEATHER RADIO...OR YOUR FAVORITE NEWS SOURCE...FOR FURTHER INFORMATION. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED. WEATHER SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT OR UNUSUAL CONDITIONS TO THE NATIONAL WEATHER SERVICE. WP
The office that day
Everything else NWS Hanford, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 29, 11:54 AM PST | Wind Advisory | HNX | 46 hr | |
| Dec 29, 12:08 PM PST | Winter Weather Advisory | HNX | 40 hr |
Nearby
High Wind Warnings in California, 2014Every high wind warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.